# SDR QXEA200400016

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 5,276 hours, 3,959 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 54011484
- Part serial: 452
- Condition: Inoperative
- Location: Anti Ice Sys
- Part time: 1,504 hours, 1,111 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF FLIGHT 2527 RETURNED TO FIELD.  RIGHT COWL ANTI ICE FAULT CAUTION MESSAGE WHEN SELECTED ON.  REPLACED VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
